Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have vitamin d deficiency and feeling dizzy. What is vertin 8mg used for?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
what is vertin 8mg used for?
i have problem of LDL level of 154 * HDL level of 35 and Vitamin D deficeincy. i am getting Diziness now a days frequently. my BP level is around 130/95
Posted Wed, 13 Feb 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 20 minutes later

Thanks for your query.

Vertin contains Betahistine, a drug used for Vertigo (dizziness). It mainly acts on the inner ear structures, which are responsible for maintenance of balance. These inner ear structures when affected can lead to dizziness for which Betahistine is recommended drug.

This drug can sometimes cause milder side effects like headache, insomnia, nausea, gastritis etc.

The high levels of LDL have to be dealt with fat restrictions in the diet and anticholesterol medications and the Vit D deficiency by Vit D supplements. Do discuss with your treating doctor about the same.

Hope I answered your query.

Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor